Volume 23, Number 4

Articles in the Issue:

Regular Articles:
 
Xin-Ting Zhang and Lung-An Ying
Dependence Of Qualitative Behavior Of The Numerical Solutions On The Ignition Temperature For A Combustion Model.
J. Comp. Math., 23 (2005), pp. 337-350
. Abstract
 

Full Article
   
Yue-Xin Yu and Shou-Fu Li
Stability Analysis Of Runge-Kutta Methods For Nonlinear Systems Of Pantograph Equations.
J. Comp. Math., 23 (2005), pp. 351-356
. Abstract
 

Full Article
   
Cheng-Xian Xu and Yue-Ting Yang
Convergence Properties Of Multi-Directional Parallel Algorithms For Unconstrained Minimization.
J. Comp. Math., 23 (2005), pp. 357-372
. Abstract
 

Full Article
   
Dong-Yang Shi, Shao-Chun Chen and Ichiro Hagiwara
Convergence Analysis For A Nonconforming Membrane Element On Anisotropic Meshes.
J. Comp. Math., 23 (2005), pp. 373-382. Abstract
 

Full Article
     
Cheng-De Zheng, Guo-Can Wang and Zhi-Bin Li
On Coefficient Polynomials Of Cubic Hermite-Pad\'E Approximations To The Exponential Function.
J. Comp. Math., 23 (2005), pp. 383-392. Abstract
 

Full Article
     
Li-Ping Wen and Shou-Fu Li
Stability Of Theoretical Solution And Numerical Solution Of Nonlinear Differential Equations With Piecewise Delays.
J. Comp. Math., 23 (2005), pp. 393-400. Abstract
 

Full Article
     
Yao-Tang Li and Cong-Lei Zhong
Some Estimations For Determinant Of The Hadamard Product Of H-Matrices.
J. Comp. Math., 23 (2005), pp. 401-407. Abstract
 

Full Article
     
Yu-Hai Zhang
On Hermitian Positive Definite Solutions Of Matrix Equation X-A*X^{-2}A=I.
J. Comp. Math., 23 (2005), pp. 408-418. Abstract
 

Full Article
     
Xiao-Liang Cheng and Jie Sun
Iterative Methods For The Forward-Backward Heat Equation.
J. Comp. Math., 23 (2005), pp. 419-424. Abstract
 

Full Article
     
Chun-Jia Bi and Dan-Hui Hong
Cascadic Multigrid Method For The Mortar Element Method For P1 Nonconforming Element.
J. Comp. Math., 23 (2005), pp. 425-440. Abstract
 

Full Article
     
Dong-Ying Hua and Lie-Heng Wang
A Mixed Finite Element Method For The Contact Problem In Elasticity.
J. Comp. Math., 23 (2005), pp. 441-448. Abstract
 

Full Article